Three dimensional finite element analysis of Legg-Calve-Perthes disease

George T Rab, J. S. DeNatale, L. R. Herrmann

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)39-44
Number of pages6
JournalJournal of Pediatric Orthopaedics
Volume2
Issue number1
StatePublished - 1982

Fingerprint

Biomechanics
Finite element method
Shielding
Stress concentration

ASJC Scopus subject areas

  • Orthopedics and Sports Medicine
  • Pediatrics, Perinatology, and Child Health
  • Surgery

Cite this

Rab, G. T., DeNatale, J. S., & Herrmann, L. R. (1982). Three dimensional finite element analysis of Legg-Calve-Perthes disease. Journal of Pediatric Orthopaedics, 2(1), 39-44.

Three dimensional finite element analysis of Legg-Calve-Perthes disease. / Rab, George T; DeNatale, J. S.; Herrmann, L. R.

In: Journal of Pediatric Orthopaedics, Vol. 2, No. 1, 1982, p. 39-44.

Research output: Contribution to journalArticle

Rab, GT, DeNatale, JS & Herrmann, LR 1982, 'Three dimensional finite element analysis of Legg-Calve-Perthes disease', Journal of Pediatric Orthopaedics, vol. 2, no. 1, pp. 39-44.
Rab, George T ; DeNatale, J. S. ; Herrmann, L. R. / Three dimensional finite element analysis of Legg-Calve-Perthes disease. In: Journal of Pediatric Orthopaedics. 1982 ; Vol. 2, No. 1. pp. 39-44.
@article{7fc9122ebdfe49f19d159f3c826b91f6,
title = "Three dimensional finite element analysis of Legg-Calve-Perthes disease",
author = "Rab, {George T} and DeNatale, {J. S.} and Herrmann, {L. R.}",
year = "1982",
language = "English (US)",
volume = "2",
pages = "39--44",
journal = "Journal of Pediatric Orthopaedics",
issn = "0271-6798",
publisher = "Lippincott Williams and Wilkins",
number = "1",

}

TY - JOUR

T1 - Three dimensional finite element analysis of Legg-Calve-Perthes disease

AU - Rab, George T

AU - DeNatale, J. S.

AU - Herrmann, L. R.

PY - 1982

Y1 - 1982

UR - http://www.scopus.com/inward/record.url?scp=0020285824&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020285824&partnerID=8YFLogxK

M3 - Article

C2 - 7076833

AN - SCOPUS:0020285824

VL - 2

SP - 39

EP - 44

JO - Journal of Pediatric Orthopaedics

JF - Journal of Pediatric Orthopaedics

SN - 0271-6798

IS - 1

ER -